MathSciNet Relay Station
MathSciNet bibliographic data
MR1956144 (2004e:37067) 37F10 (30C85 37C30 37D35)
Makarov, N.; Smirnov, S. On thermodynamics of rational maps. II. Non-recurrent maps. J. London Math. Soc. (2) 67 (2003), no. 2, 417–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement